American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Francis Clarke. Counting abelian group structures. Proc. Amer. Math. Soc. 134 (2006) 2795-2799. MR 2231600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] K. Podoski and B. Szegedy. Bounds for the index of the centre in capable groups. Proc. Amer. Math. Soc. 133 (2005) 3441-3445. MR 2163577.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Alexander Moretó. On the number of different prime divisors of element orders. Proc. Amer. Math. Soc. 134 (2006) 617-619. MR 2180876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Hong Bing Yu. A simple proof of a theorem of Bollobás and Leader. Proc. Amer. Math. Soc. 131 (2003) 2639-2640. MR 1974317.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Robert Guralnick and Igor Pak. On a question of B. H. Neumann. Proc. Amer. Math. Soc. 131 (2003) 2021-2025. MR 1963745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] John Cossey and Trevor Hawkes. Sets of $p$-powers as conjugacy class sizes. Proc. Amer. Math. Soc. 128 (2000) 49-51. MR 1641677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] B. Sury. The Chevalley-Warning theorem and a combinatorial question on finite groups. Proc. Amer. Math. Soc. 127 (1999) 951-953. MR 1476394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ji Ping Zhang. Arithmetical conditions on element orders and group structure . Proc. Amer. Math. Soc. 123 (1995) 39-44. MR 1239809.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Andrew J. Woldar. A reduction theorem on purely singular splittings of cyclic groups . Proc. Amer. Math. Soc. 123 (1995) 2955-2959. MR 1277139.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Avinoam Mann. Finite groups containing many involutions . Proc. Amer. Math. Soc. 122 (1994) 383-385. MR 1242094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] George Glauberman and Simon P. Norton. On a combinatorial problem associated with the odd order theorem . Proc. Amer. Math. Soc. 119 (1993) 1089-1094. MR 1160299.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Yakov G. Berkovich. On the number of solutions of the equation $x\sp {p\sp k}=a$ in a finite $p$-group . Proc. Amer. Math. Soc. 116 (1992) 585-590. MR 1093592.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Carl Pomerance. On the average number of groups of square-free order . Proc. Amer. Math. Soc. 99 (1987) 223-231. MR 870776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Lynne M. Butler. A unimodality result in the enumeration of subgroups of a finite abelian group . Proc. Amer. Math. Soc. 101 (1987) 771-775. MR 911049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] D. G. Mead and W. Narkiewicz. The capacity of $C\sb{5}$ and free sets in $C\sb{m}\sp{2}$ . Proc. Amer. Math. Soc. 84 (1982) 308-310. MR 637189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1